Volume 34 (1991)


1 (April), 2 (August), 3 (December)

Diblik, J.;
On Existence of $\delta$-Bounded Solutions of a Nonhomogeneous Linear System of Differential Equations
pp. 1--18.
Haraux, A. and Kenmochi, N.;
Asymptotic Behaviour of Solutions to Some Degenerate Parabolic Equations
pp. 19--38.
Iwano, M.;
On a 4-Parameter Family of Bounded Solutions of a Nonlinear 4-System with an Irregular Type Singularity not Satisfyong Poincare's Condition
pp. 39--84.
Garay, B. M.;
Deleting Homeomorphisms and the Failure of Peano's Existence Theorem in Infinite-Dimensional Banach Spaces
pp. 85--93.
Kubo, A.;
Well Posedness for the Mixed Problems of Degenerate Hyperbolic Equations
pp. 95--102.
Toyoizumi, H.;
Continuous Dependence on Obstacles in Variational Inequalities
pp. 103--115.
Gerard, R.;
Sur le Theoreme de Maillet
pp. 117--125.
Ricceri, O. N.;
Classical Solutions of the Problem $x'\in F(t,x,x'), x(t_0)=x_0, x'(t_0)=y_0$ in Banach Spaces
Ishii, H. and Koike, S.;
Viscosity Solutions of a System of Nonlinear Second-Order Elliptic PDEs Arising in Switching Games
pp. 143--155.
Philos, Ch. G.;
On Oscillations of Some Difference Equations
pp. 157--172.
Lenhart, S. M. and Yamada, N.;
Perron's Method for Viscosity Solutions Associated with Piecewise-Deterministic Processes
pp. 173--186.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles